- McKesson Brand Pharmaceuticals And OTC Drugs, Analgesics
Ibuprofen 200mg Tab 100s Bt/100 Mck Brand
- McKesson Ibuprofen Tablets
- 200 mg Each
- Advanced Formula
- Pain Reliever / Fever Reducer
- Compares to the active ingredient in Advil® tablets.
- Not made with natural rubber latex.
- Packaged: 100 Per Bottle
- Advil is a registered trademark of Wyeth Consumer Healthcare.
Brought by a manufacturer McKesson MCK Brand